# SDR QXEA0102017

- Difficulty date: November 28, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A34918007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REMOVE DAMAGED LOWER THRESHOLD COAMING AND REPLACE WITH A34918-007.  REPAIRED IAW HORIZON AIR EA 4-53-904A AND FOKKER MM 51-30-00, PAGE 701-706.
